Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 278, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 2:10 PM CDT for 4 counties in Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 2:10 PM CDT (19:10 UTC)
- Expired
- May 19, 2017, 2:36 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
825
WUUS54 KTSA 191910
SVRTSA
OKC001-021-041-097-192000-
/O.NEW.KTSA.SV.W.0278.170519T1910Z-170519T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
210 PM CDT FRI MAY 19 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Delaware County in northeastern Oklahoma...
East central Mayes County in northeastern Oklahoma...
Northern Adair County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 300 PM CDT
* At 210 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Chloeta to 3 miles north of
Leach to 4 miles southwest of Scraper to 2 miles west of Eldon,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tahlequah... Jay...
Grove... Westville...
West Siloam Springs... Colcord...
Kansas... Watts...
Disney... Oaks...
Christie... Honey Creek State Park...
Rose... Leach...
Chloeta... Scraper...
Twin Oaks... Baron...
Eldon... Proctor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3666 9464 3636 9460 3616 9457 3593 9453
3588 9498 3604 9502 3625 9504 3647 9503
TIME...MOT...LOC 1910Z 254DEG 26KT 3640 9493 3626 9493 3605 9491 3592
9488
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
017
WWUS54 KTSA 191921
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
221 PM CDT FRI MAY 19 2017
OKC001-021-041-097-192000-
/O.CON.KTSA.SV.W.0278.000000T0000Z-170519T2000Z/
Delaware OK-Mayes OK-Adair OK-Cherokee OK-
221 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR DELAWARE...EAST CENTRAL MAYES...NORTHERN ADAIR AND NORTHEASTERN
CHEROKEE COUNTIES...
At 221 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Honey Creek State Park to 5 miles
south of Jay to 3 miles southeast of Oaks to 2 miles southeast of
Proctor, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Jay...
Grove... Westville...
West Siloam Springs... Colcord...
Kansas... Watts...
Disney... Oaks...
Christie... Honey Creek State Park...
Rose... Leach...
Chloeta... Scraper...
Twin Oaks... Baron...
Eldon... Proctor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3666 9464 3636 9460 3616 9457 3593 9453
3588 9498 3604 9502 3625 9504 3647 9503
TIME...MOT...LOC 1921Z 244DEG 29KT 3651 9486 3635 9483 3613 9481 3594
9475
HAIL...<.75IN
WIND...60MPH
$$261
WWUS54 KTSA 191936
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
236 PM CDT FRI MAY 19 2017
OKC001-021-041-097-191945-
/O.CAN.KTSA.SV.W.0278.000000T0000Z-170519T2000Z/
Delaware OK-Mayes OK-Adair OK-Cherokee OK-
236 PM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE...EAST CENTRAL
MAYES...NORTHERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
LAT...LON 3666 9464 3636 9460 3616 9457 3593 9453
3588 9498 3604 9502 3625 9504 3647 9503
TIME...MOT...LOC 1933Z 254DEG 26KT 3654 9475 3638 9472 3616 9470 3597
9464
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:37 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 19, 12:37 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1237 PM CDT Fri May 19 2017
.DISCUSSION...
The 18Z TAF discussion is included below.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
An upper storm system to our west combined with numerous
boundaries lying across the southern Plains will continue to bring
thunderstorm potential to the TAF sites thru at least the first
half of the valid TAF period. Overall...VFR conditions will
prevail thru the afternoon outside of storms. A trend toward MVFR
cigs is expected overnight. Used the latest short term hi-res data
to tempo in the most favored time windows for convection at the
individual sites. Conditions should begin to improve by Saturday
afternoon.
Lacy
&&
.PREV DISCUSSION... /Issued 831 AM CDT Fri May 19 2017/
DISCUSSION...
Another difficult forecast for today into tonight. Overnight
convection has worked over airmass over much of the region, except
for far SE OK. An MCS over N TX is continuing northeast toward SE
OK and could bring some severe potential later this morning. If
this MCS holds together it could work over the SE OK airmass,
thereby shoving the effective boundary farther south into TX. The
operational HRRR has the N TX MCS, but is much too slow in its
eastward progression thus far. The experimental HRRR as of 09Z
gradually weakens the MCS as it moves into eastern OK, develops
elevated convection across NE OK and lifts it quickly into KS, and
also shows more afternoon development likely along the new
effective boundary down by the Red River. This convection would
then grow upscale into an MCS that would affect all areas along
and south of I-44 this evening. The global models also show an MCS
moving across our region tonight, but likely doesn't have a good
handle on how last night's and this morning's convection is
altering the environment. There were 2 or 3 swaths of locally
heavy rains where 2 to 4 inch rains fell last night. Depending on
how the convection evolves today, some flooding issues could occur
if storms track over these same areas.
Lacy
PREV DISCUSSION... /Issued 643 AM CDT Fri May 19 2017/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and thunderstorms will occur today, and become
more numerous this evening, with a squall line likely to move
across the area. VFR to occasionally MVFR ceilings will be common
outside of thunderstorm areas.
PREV DISCUSSION... /Issued 302 AM CDT Fri May 19 2017/
DISCUSSION...
Remnant showers and thunderstorms continue early this morning
across far eastern Oklahoma and western Arkansas. Additional
thunderstorms have developed over central Oklahoma and into
Osage and Pawnee counties as a 60 knot low level jet enhances
the the isentropic lift across the region. This activity is
expected to continue over the next several hours as it move off to
the northeast. This activity has the potential to be strong to
marginally severe as elevated instability remains somewhat
favorable. Large hail would be the primary concern.
More showers and thunderstorms will be likely Today and into Tonight
as a series of factors come together. Thunderstorms now developing over
southwestern Texas are expected to spread into south-central Oklahoma Late
this morning before decaying. The resultant outflow boundary could spawn
showers and thunderstorms across southeast Oklahoma by early afternoon.
Showers and thunderstorms are also expected to develop in the vicinity of
a cold front this afternoon across central Oklahoma and spread into
eastern Oklahoma and western Arkansas this evening. Some of the storms
could become severe later this afternoon into Tonight as adequate instability
and shear will be in place across the region. Large hail and damaging winds
will be the main concern. However, tornadoes will be possible. Heavy rains
will also be a concern and with the ground already saturated from recent
rains it will not take much to cause flooding. Therefore, have expanded the
Flash Flood Watch further to the south and east. The showers and thunderstorms
are expected to exit the area Saturday morning as the cold front exits to the east.
The chances of showers and thunderstorms return Monday and continue into Tuesday
as a series of mid-level shortwaves affect the region as a northwesterly flow
aloft develops. The remainder of the forecast is dry as the northwesterly flow
aloft persists.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 61 72 50 / 60 80 20 10
FSM 83 67 76 53 / 50 80 50 10
MLC 81 64 74 53 / 70 90 30 10
BVO 77 59 70 46 / 60 70 20 0
FYV 79 64 72 48 / 40 80 50 10
BYV 81 64 74 49 / 40 80 70 10
MKO 80 63 73 51 / 70 80 40 10
MIO 79 63 71 48 / 60 90 40 10
F10 79 62 73 51 / 70 90 20 10
HHW 84 67 76 56 / 70 80 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>076.
AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...30Hazardous weather outlook, May 19, 1:13 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 113 PM CDT Fri May 19 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 113 PM CDT Fri May 19 2017 ...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and especially south of I-44. ONSET...Mid to late afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid afternoon. AREA AT GREATEST RISK...South of I-44. FLASH FLOOD. RISK...Elevated. AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas. ONSET...Mid to late afternoon. HEAVY RAIN. RISK...Elevated. AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas. ONSET...Mid to late afternoon. DISCUSSION... There is an enhanced risk of severe thunderstorms this afternoon and evening along and south of I-40 across Southeast Oklahoma into West Central Arkansas. There is a slight risk of severe thunderstorms across Northeast Oklahoma and Northwest Arkansas this afternoon and evening. Damaging winds and large hail are the main threats. Isolated tornadoes are possible where storms interact with lingering boundaries, or with any bowing line segments late this afternoon and into the evening. Storms are expected to form along and east of the current band of convection that stretches from Northeast Oklahoma down into North Central Texas, where the air is most unstable. This activity will gradually grow upscale into one or more clusters or lines as it lifts northeast across Eastern Oklahoma and Western Arkansas this afternoon and tonight. Other more scattered storms may develop near a developing surface low or trough and ahead of the cold front across North Central Oklahoma either late this afternoon or into the evening and will move across generally far Northeast Oklahoma this evening. There were multiple swaths of 2 to 4 inch rains across Eastern Oklahoma from last night's convection. Depending on how convection evolves today and whether this convection tracks over these same areas, there will be a flash flood threat. There may be some river flooding that occurs as well, but this will depend on the basins where the heavy rains fall. At this time, the heavier rains are more likely to fall generally south of I-44. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY and THURSDAY...No Hazards. EXTENDED DISCUSSION... Showers and thunderstorms will end from west to east during the day Saturday. The next storm system will affect the area Monday into Tuesday bringing a chance of thunderstorms, but only a limited risk of severe weather. weather.gov/tulsa Contains additional information. Lacy
In the hours before
Special weather statement, May 19, 11:07 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1107 AM CDT FRI MAY 19 2017
OKZ054-191630-
Osage OK-
1107 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE COUNTY UNTIL
1130 AM CDT...
At 1106 AM CDT, a strong thunderstorm was located 4 miles north of
Hominy, moving northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Pawhuska... Hominy...
Barnsdall... Wynona...
Osage Hills State Park... Okesa...
Pershing... Nelagoney...
Tallant...
LAT...LON 3667 9600 3658 9600 3635 9642 3649 9656
3682 9616
TIME...MOT...LOC 1606Z 230DEG 35KT 3648 9643
LacyLocal storm report, May 19, 11:40 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 7 SW SPERRY 36.23N 96.08W
05/18/2017 OSAGE OK PUBLIC
LARGE TREE LIMBS DOWN
0955 PM TSTM WND DMG 3 NNE VERNON 35.26N 95.91W
05/18/2017 MCINTOSH OK EMERGENCY MNGR
MCINTSOH COUNTY EM REPROTED A TRANSMISSION LINE DOWN ON
HIGHWAY 9 BETWEEN THE INDIAN NATIONS TURNPIKE AND HIGHWAY
52. POWER OUTAGES THROUGHOUT MCINTOSH COUNTY WERE ALSO
REPORTED.
1010 PM TSTM WND DMG STIDHAM 35.37N 95.70W
05/18/2017 MCINTOSH OK EMERGENCY MNGR
MCINTOSH COUNTY EM REPORTING AT LEAST ONE HOME DESTROYED.
1035 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/18/2017 MUSKOGEE OK EMERGENCY MNGR
MUSKOGEE COUNTY EM REPORTED A COLLAPSED BUILDING WITHIN A
APARTMENT COMPLEX. ROOF DAMAGE TO NUMEROUS HOMES. CITY OF
MUSKOGEE EM REPORTED A FEW APARTMENT COMPLEX RESIDENTS
CAGUHT IN THE COLLAPSE WERE TREATED FOR MINOR INJURIES.
1037 PM TSTM WND DMG PORTER 35.87N 95.52W
05/18/2017 WAGONER OK EMERGENCY MNGR
WAGONER COUNTY EM REPORTS AT LEAST 2 TO 3 MOBILE HOMES
WERE OVERTURNED.
1043 PM TSTM WND DMG 4 NE PORTER 35.91N 95.47W
05/18/2017 WAGONER OK BROADCAST MEDIA
BARN DESTROYED
1044 PM TSTM WND DMG BRAGGS 35.66N 95.20W
05/18/2017 MUSKOGEE OK POST OFFICE
SEVERAL LARGE TREE LIMBS DOWN
1046 PM TSTM WND DMG WAGONER 35.96N 95.37W
05/18/2017 WAGONER OK EMERGENCY MNGR
WAGONER COUNTY EM REPORTED SEVERAL HOMES DAMAGED IN
WAGONER. SEVERAL BUSINESSES IN DOWNTOWN WAGONER HAD MINOR
DAMAGE AS WELL.
&&
BLHLocal storm report, May 19, 12:03 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG TULSA 36.13N 95.92W
05/18/2017 TULSA OK BROADCAST MEDIA
TREE DAMAGE AT 63RD AND SOUTH PEORIA AVE.
&&
BLHLocal storm report, May 19, 12:44 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
05/18/2017 MCINTOSH OK TRAINED SPOTTER
A STORAGE TANK AND BARN WERE DAMAGED IN THE CHECOTAH
AREA, ALONG WITH DOWNED POWER LINES.
&&
BLHSpecial weather statement, May 19, 1:18 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT FRI MAY 19 2017
OKZ068-070>072-074-191845-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
118 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHWESTERN CHEROKEE
AND MUSKOGEE COUNTIES UNTIL 145 PM CDT...
At 118 PM CDT, strong thunderstorms were located along a line
extending from near Muskogee to 6 miles northwest of Enterprise.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Fort Gibson...
Checotah... Warner...
Gore... Porum...
Webbers Falls... Oktaha...
Braggs... Rentiesville...
Briartown... Greenleaf State Park...
Pumpkin Center... Keefeton...
Summit...
This includes Interstate 40 in Oklahoma between mile markers 264 and
288.
LAT...LON 3528 9511 3526 9545 3530 9545 3530 9550
3528 9552 3526 9551 3526 9556 3580 9550
3583 9505
TIME...MOT...LOC 1818Z 260DEG 31KT 3577 9536 3531 9542Special weather statement, May 19, 1:47 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT FRI MAY 19 2017
ARZ001-OKZ062-063-067>072-074-191930-
Benton AR-Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-Mayes OK-McIntosh OK-
147 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
CENTRAL HASKELL...NORTHEASTERN MCINTOSH...WESTERN SEQUOYAH...
SOUTHEASTERN MAYES...WESTERN ADAIR...SOUTHEASTERN WAGONER...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 230 PM CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Spavinaw to 2 miles west of
Whitefield. Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Sallisaw... Stigler...
Jay... Fort Gibson...
Warner... Vian...
Locust Grove... Salina...
Gore... West Siloam Springs...
Colcord... Kansas...
Porum... Okay...
Webbers Falls... Hulbert...
Spavinaw... Whitefield...
This includes Interstate 40 in Oklahoma between mile markers 272 and
304.
LAT...LON 3650 9462 3650 9452 3532 9487 3516 9543
3630 9529 3658 9462
TIME...MOT...LOC 1846Z 238DEG 32KT 3631 9498 3526 9528The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.